# SDR DALA1201340998

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 53,291 hours, 38,834 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release System
- Part number: 59401630501
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE FUNCTIONAL TEST FAILED OPN 6908.  THE PULL TEST SCALE READ 30 LBS, WHICH EXCEEDS ALLOWABLE LIMITS. (NO CORRECTIVE ACTION IDENTIFIED. TO144  2012-D0038)
